Alert archive / Tennessee / Wind Advisories in 2016
Wind Advisory 5, NWS Morristown, TN
NWS Morristown, TN issued this wind advisory at Feb 19, 2016, 3:31 AM EST for Campbell County, Morgan County, Scott County, Tennessee. It took effect at Feb 19, 2016, 9:00 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2016, 3:31 AM EST (08:31 UTC)
- In effect from
- Feb 19, 2016, 9:00 AM EST
- Expired
- Feb 19, 2016, 7:00 PM EST
- In force
- 10 hr
- Issued by
- NWS Morristown, TN
Counties Campbell County, TN, Morgan County, TN, Scott County, TN
The radar
The Knoxville radar (KMRX), 94 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.5 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2259 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
729 WWUS74 KMRX 190831 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 331 AM EST FRI FEB 19 2016 ...BREEZY WINDS EXPECTED OVER PARTS OF THE CUMBERLAND PLATEAU TODAY.... .A STRONG LOW LEVEL JET OF WIND WILL MOVE NEAR THE AREA TODAY BEFORE EXITING TO THE NORTHEAST THIS EVENING. THIS SYSTEM WILL BRING BREEZY WINDS TO PARTS OF THE CUMBERLAND PLATEAU DURING MOST OF THE DAYLIGHT HOURS TODAY. TNZ012-013-035-200000- /O.NEW.KMRX.WI.Y.0005.160219T1400Z-160220T0000Z/ SCOTT TN-CAMPBELL-MORGAN- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...WARTBURG 331 AM EST FRI FEB 19 2016 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EST THIS EVENING. * EVENT...SOUTH TO SOUTHWEST WINDS OF UP TO AROUND 25 MILES PER HOUR WITH HIGHER GUSTS ARE POSSIBLE AT TIMES. * TIMING...THIS MORNING THROUGH THIS EVENING. * IMPACTS...DRIVING MAY BE DIFFICULT IN CROSS WINDS...ESPECIALLY FOR HIGH PROFILE VEHICLES. SMALL BRANCHES AND SOME WEAKER TREES MAY BE DOWNED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this wind advisory went out at Feb 19, 12:39 AM EST, 2 hours 52 minutes earlier.
Area forecast discussion, Feb 19, 12:39 AM EST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 1239 AM EST FRI FEB 19 2016 .AVIATION... VFR CONDITIONS EXPECTED FOR THE NEXT 24 HOURS. MOSTLY CLEAR SKIES AND A FEW HIGH CLOUDS WILL BE PRESENT OVERNIGHT. MID LEVEL CLOUDS MOVE IN LATE TOMORROW AS ANOTHER SYSTEM APPROACHES THE AREA. && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && ABM
Hazardous weather outlook, Feb 18, 4:46 AM EST, 22 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 446 AM EST THU FEB 18 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-191000- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 446 AM EST THU FEB 18 2016 /346 AM CST THU FEB 18 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Wind Advisories in Tennessee, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.